MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00540-013-1562-3

Медицинская библиотека · Journal of anesthesia · 2013

Intraoperative hypernatremia and polyuric syndrome induced by dexmedetomidine.

Ji Fuhai, Liu Hong

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

Hypernatremia and polyuria are the main symptoms of diabetes insipidus. Polyuria is characterized by a 24-h urine volume in excess of 40-50 ml/kg in adults. Dexmedetomidine, a highly selective, short-acting intravenous alpha-2 agonist, is used as a component of anesthesia, and has been suspected to induce polyuric syndrome. We report a patient who presented with severe hypernatremia and polyuria after intravenous infusion of dexmedetomidine.

Для цитирования: Ji Fuhai, Liu Hong. Intraoperative hypernatremia and polyuric syndrome induced by dexmedetomidine.. Journal of anesthesia. 2013. DOI: 10.1007/s00540-013-1562-3.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.